×

Found 10 Documents (Results 1–10)

100
MathJax

A convexity condition for the nonexistence of some antiproximinal sets in the space of integrable functions. (English) Zbl 0951.90055

Crouzeix, Jean-Pierre (ed.) et al., Generalized convexity, generalized monotonicity: recent results. Proceedings of the 5th symposium, Luminy, France, June 17-21, 1996. Dordrecht: Kluwer Academic Publishers. Nonconvex Optim. Appl. 27, 209-217 (1998).
MSC:  90C48 49Q20 41A65
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification